# SDR ABXA010051

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- Aircraft time: 67,256 hours, 22,326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 7760417
- Condition: Failed
- Location: Nr 1 Discharge
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A LOUD BANG WAS HEARD PASSING THROUGH FL22 FOLLOWED BY RAPID CABIN DECOMPRESSION.  THE FLIGHT CREW DONNED OXYGEN MASKS AND RETURNED TO EWR WHERE THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 CABIN DISCHARGE DUCT ASSEMBLY, COUPLING AND O-RINGS.  PRESSURIZATION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
